# SDR C2XA02TY174

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460007
- Condition: Corroded
- Location: Center Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE CENTER FLOOR SUPPORT HAT BEAM TOP CAP WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB SRM 53-21-10, CPM 51-21-04, & 05, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
